MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939352050
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code) itx, obj.Detailed product information was not provided to bsc.The unique device identifier (udi) could not be completed as the batch/lot number was not available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a catheter issue occurred.The approximately 70 - 80% stenosed target lesion was located in a very tortuous and moderately calcified right coronary artery (rca).A 5fr opticross hd imaging catheter was selected for ultrasound examination of the target lesion post stent placement.During the procedure, the catheter became kinked and could not be removed over the non-boston scientific (non-bsc) guidewire.Both the catheter and the wire were removed together, and the physician applied significant force to extract them from the radial sheath.The procedure was completed using an alternative method, and no patient complications were reported.

Brand Name
OPTICROSS? HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22743402
Report Number2124215-2025-53317
Device Sequence Number8385935
Product Code ITX
UDI-Device Identifier00191506035419
UDI-Public(01)00191506035419
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939352050
Device Catalogue NumberH74939352050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown